# SDR COMA0760102

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 19,632 hours, 17,908 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 0572
- Condition: Faulty
- Location: Lt Engine
- Part time: 5,789 hours, 4,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5269 - DURING CLIMBOUT OF CVG RECEIVED A LEFT ENGINE COWL ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT ENGINE ANTI-ICE COWL VALVE.
